# SDR SWAA2021100519842

- Difficulty date: September 17, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 55,430 hours, 36,644 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED TOP LAYER ON FLOOR PANEL 242VF AT AFT GALLEY AREA ; 2021-392986 / [17] REPAIRED FLOOR PANEL 242VF AT AFT GALLEY AREA AS PER B737-700 SRM 53-00-50-2R-1 REPAIR 1; [18] REPAIRED FLOOR PANEL 242VF AT AFT GALLEY AREA AS PER B737-700 SRM 53-00-50-2R-1 REPAIR 1. RII INSPECTION; [19] CORRECTED STEP 8: CURED AND SMOOTHED POTTING COMPOUND ON REPAIR AREA FLOOR PANEL 242VF AS PER B737-700 SRM 53-00-50-2R-1 REPAIR 1 PARAGRAPH 3.H TO J AND B737-700 SRM 53-00-50-2R-0 REPAIR GENERAL PARAGRAPH 5. E;O;P. TOOL USED: HOT BONDER P/N:HCS9000B ; S/N:18165044 ; DUE DATE:15/FEB/21; [20] CORRECTED STEP 10: OK TO INSTALL REPAIR PLIES ON REPAIR AREAS ON FLOOR PANEL 242VF
